| taille du texte : S-M-L |
| impression | intranet

SHAPE DERIVATIVE OF DISCRETIZED PROBLEMS

type de publication      article dans une revue internationale avec comité de lecture
date de publication 1993
auteur(s) Souli Mhamed; Zolesio J.P.
journal (abréviation) COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING (CMAME)
volume (numéro) Volume: 108 Issue: 3-4
  
pages 187 – 199
résumé A nodal derivative formulation is given for shape optimization problems. A review of the kinematics and field equations is presented. Since the major challenge in the free surface calculation lies in the mesh moving algorithm, a new technique is developed concerning the motion of the internal nodes, in order to preserve a regular mesh, and prevent a material distortion that leads to element entanglement. The procedures developed here are appropriate for modeling free surface problems.
mots clés FEM
lien lien  
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).